Why Does Caffeine Always Irritates Me ?

Discussion in 'Supplements, Pharmaceutical Drugs' started by japanesedude, Aug 11, 2017.

  1. japanesedude

    japanesedude Member

    Joined:
    Mar 17, 2017
    Messages:
    464
    Gender:
    Male
    I take 200mg Caffeine pill twice (total 400mg) day.
    take 200mg pill with 20mg B6 and meal and take it again atleast 4hours later with meal.(this time with 500mg Niacinamide)

    but somehow Caffeine irritates me like crazy after took it about 2 or 3 hours later.
    sometimes,I can't even tolerate people's talking.

    Is this the effects of elevated level of allopregnenolone?
     
  2. nasibi

    nasibi Member

    Joined:
    Jun 30, 2017
    Messages:
    74
    Gender:
    Male
    Back when I would use caffeine, I would get irritated too but only if i took in the am. If taken in the afternoon/evening no problem. I wonder why.
     
  3. lampofred

    lampofred Member

    Joined:
    Feb 13, 2016
    Messages:
    2,092
    Gender:
    Male
    Caffeine requires a ton of sugar and B vitamins to use properly. Caffeine without proper support will raise adrenaline/cortisol and make you very irritated.
     
  4. Lurker

    Lurker Member

    Joined:
    Jul 11, 2017
    Messages:
    302
    Maybe try smaller doses more frequently like sipping strong coffee throughout the day rather than the pills. There was a big thread from haidut on caffeine and the liver that you might review.

    Also nicinimide will lower blood sugar quickly so can produce cortisol symptoms if you don't eat enough with it. From what I've read Ray recommends <100mg nicinimide with meals. Only here on the forum have I seen the larger pharmacological doses recommended. I didn't do well with the higher levels myself.
     
  5. OP
    japanesedude

    japanesedude Member

    Joined:
    Mar 17, 2017
    Messages:
    464
    Gender:
    Male
    so low blood sugar is the reason why I get irritation from these combo.
    today,I take ton of white sugar taking with just glass of water. It did help to increase my blood sugar and felt better.
    but I got gassy and Backflow of stomach acid which was extremely uncomfortable.

    What would you recommend for good sugar sources?
     
  6. ddjd

    ddjd Member

    Joined:
    Jul 13, 2014
    Messages:
    2,998
    i react badly to caffeine too, but if i take pregnenolone within 24 hours before having coffee i seem to be fine. not sure how this works
     
  7. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    9,931
    Gender:
    Female
    If you are not accustomed to caffeine, 200mg is significant dose. Have you tried starting smaller, like 50mg?
    I think having adequate carbs on board is important, but also all the other nutrition needed to use it. Even then, I don't think that's guaranteed to always deal with all the potential stress effects caffeine can have for some people.

    For accompanying carb sources, I'd be looking to ensure they come along with lots of minerals and vitamins (include fruits/juice and/or root veges if starches agree with you), some protein and maybe some fat. Get fat soluble vitamins some time in your day, but not necessarily at the same time as the coffee.
     
  8. fradon

    fradon Member

    Joined:
    Sep 23, 2017
    Messages:
    605

    that's a lot of caffeine. I'm using the same pills but i cut them into four and take a piece every few hours. 400mg of caffiene is alot and it taxes the liver. then you add b6 which can make it worse

    it might take the liver all day to break down 200mg of caffeine at 400mg you are over doing it. your body is telling you to slow down.

    200mg is about 4 cans of coca cola
    400mg is about 8 cans of coca cola
     
  9. OP
    japanesedude

    japanesedude Member

    Joined:
    Mar 17, 2017
    Messages:
    464
    Gender:
    Male
    I dont take caffeine pills lately cuz it gives me insomnia and drinking Coffee does not gives me insomnia
    btw,I belive caffeine helps the liver.(clean up the liver or something like that)
     
  10. sladerunner69

    sladerunner69 Member

    Joined:
    May 24, 2013
    Messages:
    2,883
    Gender:
    Male
    Occupation:
    Econ Student
    Location:
    Los Angeles
    Juice, specifically fresh squeezed OJ seems to be the way to go for me. I think the potassium and magnesium help to replenish any minor mineral imbalanced brought on by the caffiene ingestion. Other guys on this forum have said similar, that OJ sipped through the day can help them tolerate caffiene much easier.
     
  11. Broken man

    Broken man Member

    Joined:
    Sep 11, 2016
    Messages:
    883
    Gender:
    Male
    Try taurine, magnesium and b2
     
  12. ddjd

    ddjd Member

    Joined:
    Jul 13, 2014
    Messages:
    2,998
    I know a lot of people say caffeine reduces Serotonin but I when I drink coffee I get all the symptoms of high Serotonin
     
  13. Broken man

    Broken man Member

    Joined:
    Sep 11, 2016
    Messages:
    883
    Gender:
    Male
    Too much of it or try other brand.
     
  14. ddjd

    ddjd Member

    Joined:
    Jul 13, 2014
    Messages:
    2,998
    I must have used 20+ different brands over the last few years. It's not the brand
     
  15. Broken man

    Broken man Member

    Joined:
    Sep 11, 2016
    Messages:
    883
    Gender:
    Male
    So try it with some anti serotonin like cypro or something like this and you will know if its serotonin or something other
     
  16. raypeatclips

    raypeatclips Member

    Joined:
    Jul 8, 2016
    Messages:
    2,540
    What are these symptoms? How do you determine the change of your serotonin levels?
     
  17. Frankdee20

    Frankdee20 Member

    Joined:
    Jul 13, 2017
    Messages:
    2,288
    Gender:
    Male
    Occupation:
    Intensive Case Manager
    Location:
    Sun Coast, USA
    LOL
     
  18. sladerunner69

    sladerunner69 Member

    Joined:
    May 24, 2013
    Messages:
    2,883
    Gender:
    Male
    Occupation:
    Econ Student
    Location:
    Los Angeles
    I'm not sure, though I've always suspected this could be a problem with coffee drinking as well. I think the high acidity may stimulate bile production. That could explain why many, myself included, tend to fair better on caffiene pills. Although there seems to be an acute threshold where coffee begins to irritate my gut, after 3 cups or so. I will get a burning sensation in my anus, watery stools, irritability, tiredness.
     
  19. Hugh Johnson

    Hugh Johnson Member

    Joined:
    Mar 14, 2014
    Messages:
    1,113
    What's in the pill? Could be something that is not caffeine causing your trouble.

    Also, it increases the need for glucose. Maybe you have low blood sugar.
     
  20. Collden

    Collden Member

    Joined:
    Oct 6, 2012
    Messages:
    347
    Gender:
    Male
    You should check out Karen Hurd, issues with toxic/excessive bile can be reliably resolved by making sure to have adequate soluble fiber in your diet. I've always had periodic issues with acidic, burning stools and hemorrhoids, would get especially bad when I ate a lot of yoghurt or drank a lot of coffee. this cleared up completely within two days of starting to eat at least one can of beans every day, and I've not had a single recurrence of burning stools or hemorrhoids since then, no matter how much yoghurt or coffee I consume.

    Though regardless of bile, I think excessive coffee can still mess with gut function, maybe has something to do with its inhibition of gut serotonin signaling.
     
Loading...